# SDR SWIA200718150

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 14,963 hours, 11,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT IS INOP.  REPLACED LAMP IN FORWARD CEILING EMERGENCY LIGHT.
